MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1067/mpd.2002.125732

Медицинская библиотека · The Journal of pediatrics · 2002

Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic.

Sinisterra Scarlett, Miravet Elena, Alfonso Israel, Soliz Amed, Papazian Oscar

Клинический случайСтатьяПеревод в очереди

Аннотация

High levels of methemoglobinemia can cause tissue hypoxia and cyanosis. We report the case of a 7-month-old girl with pulmonary dysplasia receiving inhaled nitric oxide who had cyanosis caused by methemoglobinemia after prolonged use of a eutectic mixture of local anesthetics cream.

Для цитирования: Sinisterra Scarlett, Miravet Elena, Alfonso Israel, Soliz Amed, Papazian Oscar. Methemoglobinemia in an infant receiving nitric oxide after the use of eutectic mixture of local anesthetic.. The Journal of pediatrics. 2002. DOI: 10.1067/mpd.2002.125732.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.